Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Obese, using gels for low testosterone levels and C-Pap for sleep apnea, have a stressful job. Suggestive remedy?

My husband uses testosterone gel in the morning after showering. His levels are so low he uses 3 pumps per shoulder of the 1.62% prescription gel. He is 53 years old, causacian, 6 3 and 330#. I try to encourage him to exercise and lose weight but haven t been successful. He complains of being tired ALL the time and is grumpy most of the time. He also has sleep apnea and uses his C- PAP every night. His stress level at work is very high. What can I do to help him? I feel like I m losing MY mind. Thanks
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi there, thank for asking. You are right in your observation, because many people with sleep apnea may find change in the mood and energy level as well. A good strategy is to encourage him to lose weight. It can help for improvement in apnea. it should be at least 15 to 20 pounds to be effective. Honestly his BMI is very high and it makes the effectiveness of the CPAP lower than expected. He should also know that the CPAP pressure should also be adjusted during sleep assessment every one or two years to be effective. I wish him the best health.
Answered: Fri, 8 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor